DOI QR코드

DOI QR Code

FUZZY p-IDEALS OF BCI-ALGEBRAS WITH DEGREES IN THE INTERVAL (0, 1]

  • Hwang, Yun-Sun (Department of Mathematics Education Dongguk University) ;
  • Ahn, Sun-Shin (Department of Mathematics Education Dongguk University)
  • Received : 2011.12.26
  • Published : 2012.10.31

Abstract

The notion of an enlarged $p$-ideal and a fuzzy $p$-ideal in BCI-algebras with degree are introduced. Related properties of them are investigated.

References

  1. C. L. Chang, Fuzzy topological spaces, J. Math. Anal. Appl. 24 (1968), 182-190. https://doi.org/10.1016/0022-247X(68)90057-7
  2. Y. Huang, BCI-Algebras, Science Press, Beijing, 2006.
  3. K. Iseki, On BCI-algebras, Math. Math. Sem. Notes Kobe Univ. 8 (1980), 125-130.
  4. Y. B. Jun and J. Meng, Fuzzy p-ideals in BCI-algebras, Math. Japon. 40 (1994), no. 2, 271-282.
  5. Y. B. Jun, E. H. Roh, and K. J. Lee, Fuzzy subalgebras and ideals of BCK/BCI-algebras with degree in the interval (0, 1], Fuzzy Sets and Systems, submitted.
  6. A. Rosenfeld, Fuzzy groups, J. Math. Anal. Appl. 35 (1971), 512-517. https://doi.org/10.1016/0022-247X(71)90199-5
  7. O. G. Xi, Fuzzy BCK-algebras, Math. Japon. 36 (1991), no. 5, 935-942.
  8. L. A. Zadeh, Fuzzy sets, Inform. and Control 8 (1965), 338-353. https://doi.org/10.1016/S0019-9958(65)90241-X
  9. X. Zhang, J. Hao, and S. A. Bhatti, On p-ideals of a BCI-algebra, Punjab Univ. J. Math. 27 (1994), 121-128.